MathSciNet Relay Station
MathSciNet bibliographic data
MR974511 (90k:35091) 35J60 (35A30 35Q20 81C05)
Benguria, Rafael D.; Yarur, Cecilia Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizsäcker type equations. Trans. Amer. Math. Soc. 320 (1990), no. 2, 665–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement